# SDR CALA9802004

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S168MA
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD MEGAPHONE INOPERATIVE. THE MEGAPHONE WAS REPLACED.
